advertisement
Question
Posted by: Hopeful | 2005/12/09

menopause 'kicking' in?

I had a hysterectomy/oopherectomy in Oct 2001. I am at present using Climara patch. I sometimes go without this for a week or two or even more. I am wearing a patch right now. For the past week I have been experiencing awful night sweats, I feel hot all over and worst of all, I am afraid of the dark more than ever. (I have always been afraid of the dark - will never sleep alone in a room). Am I going through menopause? I do know that women who have gone for hysterectomies when they are still young (I was 39), will go into menopause at an earlier age than other women. Please give me any advice you may have. Can I take additional supplements with the Climara patch? I am taking the following at present: Ferrous Forte, Calpin Plus, and Pro-Oxidin. Thank you. P.S. Can you refer me to someone who can help me re fear of darkness, please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had an oophorectomy, your ovaries were removed and you were menopausal from that time. Try using the patch regularly and it should help your symptoms. Try CyberShrink for advice on the fear of the dark.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement